Vector-valued holomorphic functions revisited

被引:0
|
作者
W. Arendt
N. Nikolski
机构
[1] Universität Ulm,
[2] Abteilung Mathematik V,undefined
[3] Helmholtzstr. 18,undefined
[4] 89081 Ulm,undefined
[5] Germany (e-mail: arendt@mathematik.uni-ulm.de) ,undefined
[6] Université Bordeaux I,undefined
[7] UFR de Mathématiques et Informatique,undefined
[8] 351,undefined
[9] cours de la Libération,undefined
[10] 33404 Talence,undefined
[11] France,undefined
[12] (e-mail: nikolski@math.u-bordeaux.fr) ,undefined
来源
Mathematische Zeitschrift | 2000年 / 234卷
关键词
Mathematics Subject Classification (1991): 46G20;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:777 / 805
页数:28
相关论文
共 50 条
  • [21] Vector-valued holomorphic functions and abstract Fubini-type theorems
    Haak, Bernhard H.
    Haase, Markus
    [J]. ARCHIV DER MATHEMATIK, 2024, 123 (03) : 275 - 290
  • [22] Kakutani?s automorphism theorem for vector-valued bounded holomorphic functions
    Bin Abu Baker, Abdullah
    Botelho, Fernanda
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2023, 524 (02)
  • [23] Stevic-Sharma Operator on Spaces of Vector-Valued Holomorphic Functions
    Fan, Zeng
    Guo, Xin
    [J]. COMPLEX ANALYSIS AND OPERATOR THEORY, 2022, 16 (06)
  • [24] INTEGRATION OF VECTOR-VALUED FUNCTIONS WITH RESPECT TO VECTOR-VALUED MEASURES
    DEBIEVE, C
    [J]. REVUE ROUMAINE DE MATHEMATIQUES PURES ET APPLIQUEES, 1981, 26 (07): : 943 - 957
  • [25] Vector valued holomorphic functions
    Barletta, Elisabetta
    Dragomir, Sorin
    [J]. BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, 2009, 52 (03): : 211 - 226
  • [26] COMPLETE SPACES OF VECTOR-VALUED HOLOMORPHIC GERMS
    BONET, J
    DOMANSKI, P
    MUJICA, J
    [J]. MATHEMATICA SCANDINAVICA, 1994, 75 (01) : 150 - 160
  • [27] ON 1-SIDED INVERSES IN BANACH ALGEBRAS OF HOLOMORPHIC VECTOR-VALUED FUNCTIONS
    ALLAN, GR
    [J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 1967, 42 (167P): : 463 - &
  • [28] Estimates for vector-valued holomorphic functions and Littlewood-Paley-Stein theory
    Veraar, Mark
    Weis, Lutz
    [J]. STUDIA MATHEMATICA, 2015, 228 (01) : 73 - 99
  • [29] VECTOR-VALUED VERSUS SCALAR-VALUED HOLOMORPHIC CONTINUATION
    NACHBIN, L
    [J]. PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES, 1973, 76 (04): : 352 - 354
  • [30] Extension of vector-valued functions
    Frerick, Leonhard
    Jorda, Enrique
    [J]. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 2007, 14 (03) : 499 - 507